| Model Number |
SUTURE ANCHOR, CORKSCREW |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/1/2023, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1920sf.Suture anchor broke.When the anchor was inserted into the patient, the key broke off and the tip broke off.The broken anchor was removed with an osteotomy and a hammer.A new anchor was used to finish the procedure.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.